# SDR DALA2021082705067

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 PASSENGER CREW DOOR 841 OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-11-21. OK FOR SERVICE. (1925611)
